# SDR 99ZZZX3138

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8153H
- Make and model: Piper PA-28-140
- Aircraft serial: 2825347
- Engine: Lyc O320E2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Misoverhauled
- Location: Forward
- Component: 05K21237A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NR 3 CYLINDER INDICATED ZERO.  LEAKING PAST VALVE.  REMOVED EXHAUST NOTED SPLIT EXHAUST GUIDE.  REMOVED CYLINDER, SHIPPED FOR REPAIR AND SUBMITER NOTIFIED THAT CYINDER WAS NEW.  ALL FOUR CYLINDERS WERE BOUGHT NEW FROM LCY THROUGH A VENDOR AND SHIPPED TO THE SHOP WHICH INSTALLED THE CYLINDERS AS A SET.
